# SDR REXA2019010200001

- Difficulty date: January 2, 2019
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N8783E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7783
- Aircraft time: 28,761 hours, 26,487 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE EMERGENCY FLOOR LIGHTS CENTER SECTION IS INOPERATIVE. FOUND AND SECURED LOOSE CONNECTION AT SEAT 5C, D LOCATION IAW AMM 33-51-00. OPS CHECK GOOD.
